We've all heard the warnings: “This drug may have sexual side effects.” Luckily for most of us, it's just the fine print that legal departments toss in so advertisers don't get sued.
That said, for a growing number of folks, the repercussions of that fine print can get blown up big enough to fill a billboard. Many current medications—whether prescribed for physical ailments or emotional conditions—can put the kibosh on the libido.
In a previous post, Nina looked at the side effects bi-polar meds had on the male sex drive. Today, she tackles the questions of a bi-polar woman whose meds have put her in a perpetual state of “neutral,” and is seeking advice about how to get back on the road to lust.
Got something you want to ask Nina? (Of course you do.) Drop her a line at firstname.lastname@example.org. Now, while can’t promise that every question received will get a personal response, however, those that do will be answered frankly, entertainingly, enlighteningly and, if we know Nina, in the spirit of happy, healthy sex and a satisfied libido.